# SDR C2XA10IA159

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 20,370 hours, 10,905 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131113
- Part serial: 05314H7375
- Condition: Cracked
- Location: Cockpit
- Part time: 12,937 hours, 6,930 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

QRO, FLIGHT 2100, THE CREW REPORTED THAT THE CAPTAINS WINDSHIELD INNER PLY CRACKED ON CLIMB.  THE AIRCRAFT RETURNED TO QRO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE CAPTAINS WINDSHIELD, OPERATIONAL AND LEAK CHECKS COMPLIED WITH SHOWING NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
